# SDR R61A201705080345

- Difficulty date: May 8, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 29,668 hours, 19,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT COVER IN EXIT SIGN ON AIRCRAFT RIGHT FELL OFF.  SECURED THE COVER IAW AMM 33-50-10. OPS CHECK GOOD.
